• rbgood rbgood
    June 14, 2008
    Any evidence that Mobic can trigger a migraine attack?
    rbgood rbgood
    June 14, 2008

    I have been on Mobic for a year for my OA/RA and when I take it after a few hours I will get a headache that turned into a migraine. Naproxen does not do this. Mobic also does not help my pain very much. I end up going back to Naproxen that works for me. My doctor is concerned that Naproxen will be harder on my stomach. Any suggestions?

    READ MORE

FROM OUR EXPERTS

  • Casey McNulty
    Health Guide
    June 18, 2008
    Casey McNulty
    Health Guide
    June 18, 2008

    Hi,

    Thank you for your question. Although headache is listed as a side effect of Mobic (generic name meloxicam), there are no reports of Mobic causing migraine. Do you get a migraine every time that you take Mobic? Is there anything else that you're doing that could be causing the headache, maybe a food that you're eating or a certain smell or sensation that you're experiencing? There are many triggers for migraines, and it's important to identify the cause of the problem in order to prevent them from occurring.

    It is true that naproxen can be rough on your stomach. However, it's important to note that both Mobic and naproxen are NSAIDs, and all drugs in that class can put you at an increased risk of developing a stomach ulcer.

    If you'd like to read more about Mobic, you can go here, and you can find more information about naproxen here.

    Best of luck,

    Casey


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.